C.T. Shieh and V.A. Yurko, Inverse nodal and inverse spectral problems for discontinuous boundary value problems, J. Math. Anal. Appl., 347 (2008), pp. 266-272.
 G. Teschl, Mathematical Methods in Quantum Mechanics; With Applications to Schr"odinger Operators, Graduate Studies in Mathematics, Amer. Math. Soc., Rhode Island, 2009.
 J. Li, M. Yasuda and J. Song, Regularity properties of null-additive fuzzy measure on metric space, in: Proc. 2nd Internatinal Conference on Modeling Decisions for Artificial Intelligencer, Tsukuba, Japan, 2005, pp. 59-66.
 S. Bulman-Fleming, Subpullback flat $S$-posets need not be subequlizer flat, Semigroup Forum, 78 (1) (2009), pp. 27-33.
 S. Bulman-Fleming, D. Gutermuth, A. Gilmour and M. Kilp, Flatness properties of $S$-posets, Comm. Alg., 34 (4) (2006), pp. 1291-1317.
 S. Bulman-Fleming and V. Laan, Lazard's theorem for $S$-posets, Math. Nachr., 278 (15) (2005), pp. 1743-1755.
 S. Bulman-Fleming and M. Mahmoudi, The category of S-posets, Semigroup Forum, 71 (3) (2005), pp. 443-461.
 M. Mehdi Ebrahimi and M. Mahmoudi, The category of $M$-sets, Ital. J. Pure Appl. Math., 9 (2001), pp. 123-132.
 M. Mehdi Ebrahimi, M. Mahmoudi and H. Rasouli, Banaschewski's theorem for S-posets: regular injectivity and completeness, Semigroup Forum, 80 (2) (2010), pp. 313-324.
 S.M., Fakhruddin, On the category of S-posets, Acta Sci. Math. (Szeged), 52 (1988), pp. 85-92.
 M. Kilp, U. Knauer and A. Mikhalev, Monoids, Acts and Categories, Walter de Gruyter, Berlin, New York, 2000.
 H. Rasouli, Categorical properties of regular monomorphisms of $S$-posets, Eur. J. Pure Appl. Math., 7(2) (2014), pp. 166-178.
 L. Shahbaz and M. Mahmoudi, Various kinds of regular injectivity for $S$-posets, Bull. Iranian Math. Soc., 40 (1) (2014), pp. 243-261.
 L. Shahbaz and M. Mahmoudi, Injectivity of $S$-posets with respect to down closed regular monomorphisms, Semigroup Forum, 91 (2015), pp. 584-600.
 X. Shi, On flatness properties of cyclic $S$-posets, Semigroup Forum, 77 (2) (2008), pp. 248-266.
 L.A. Skornjakov, On the injectivity of ordered left acts over monoids, Vestnik Moskov. univ. Ser. I Math. Mekh., (1986), pp. 17-19 (in Russian).
 X. Zhang, Regular injectivity of S-posets over clifford pomonoids, Southeast Asian Bulletin of Math., 32 (2007), pp. 1007-1015.
 X. Zhang and V. Laan, On homological classification of pomonoids by regular weak injectivity properties of S-posets, Central Eur. J. Math., 5 (1) (2007), pp. 181-200.